# SDR RAIA980301

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 864
- Engine: Garrtt TPE33112UA
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Pressure Switch
- Part number: 1103P0645
- Condition: Failed
- Location: Rt Engine
- Part time: 9,031 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

LAX - FLT 4794 - RIGHT ENGINE LOW FUEL PRESSURE CAPTION ILLUMINATED ON TAKEOFF ROLL.  MAINTENANCE REPLACED RIGHT FUEL LOW PRESSURE SWITCH.  (X)
